# SDR 96ZZZX248

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7186L
- Make and model: Gulstm AA5
- Aircraft serial: AA50486
- System (JASC): 5530 · Vertical Stabilizer
- Part: Dorsal Fin
- Part number: A5250
- Condition: Damaged
- Location: Empennage Lt
- Part time: 2,493 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED TAIL FLUTTER, DIFFICULT TO CONTROL IN CROSSWIND.  PILOT LANDED WITHOUT INCIDENT.  UPON EXITING AIRPLANE, PILOT NOTICED HOLE IN DORSAL FIN.  ABUSIVE HANDLING AND LOW TEMPERATURE SUSPECTED CAUSE OF PART MALFUNCTION.
